Jump to content

Singing in the ear


Eugene
 Share

Recommended Posts

My wife has a cochlear implant in left ear. She hears singing in that ear. Sometimes it’s so loud it drowns out her hearing. No doctors have any answers. Wanted to know if this is a common problem, and, if there’s anything that can be done about it.   Thank you Eugene 

Link to comment
Share on other sites

  • HearPeers Heroes

@Eugene

That may be musical tinnitus.  Look it up online and see if that describes what she is hearing.

Link to comment
Share on other sites

We’re pretty sure that’s what it is (at least that’s what the doctor says). Can anything be done to help it

Link to comment
Share on other sites

  • HearPeers Heroes

@Eugene

I’m sure your wife would love this to stop soon.  I have tinnitus bilaterally.  I’ve had it for decades.  When I received my CIs 4 years ago, the tinnitus was so much better with the CIs on.

It seems like your wife hears her tinnitus with her CI on.  Is that correct?

Link to comment
Share on other sites

Pretty much all the time. She wears it all day. Takes it off at night. When things get quiet in the evening, it diminishes a little.

Link to comment
Share on other sites

  • HearPeers Heroes

@Eugene

Your wife’s tinnitus experience is opposite of mine.  While my CI processors are on I don’t notice the tinnitus.  When I remove them before bed, I notice the tinnitus but it is much quieter than it used to be before CI surgery.

I hope things improve for your wife.  That must be very annoying.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
 Share

×
×
  • Create New...